Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 4

All articles in this issue are freely accessible.

Introduction to the Tate issue
Susan Friedlander.
Bull. Amer. Math. Soc. 54 (2017), 541-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Works of John Tate [reprinted from J. S. Milne, “The Works of John Tate”, The Abel Prize 2008–2012, (Helge Holden and Ragni Piene, editors), pp. 259–340 Springer, Heidelberg, 2014.]
J. S. Milne.
Bull. Amer. Math. Soc. 54 (2017), 544-545
Abstract, references and article information
Full-text PDF Free Access
Number theory in the 20th century: Part 1
John Tate.
Bull. Amer. Math. Soc. 54 (2017), 547-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Review of the Collected Works of John Tate
J. S. Milne.
Bull. Amer. Math. Soc. 54 (2017), 551-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Tate’s work and the Serre–Tate correspondence
Pierre Colmez.
Bull. Amer. Math. Soc. 54 (2017), 559-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent progress on the Tate conjecture
Burt Totaro.
Bull. Amer. Math. Soc. 54 (2017), 575-590
Abstract, references and article information
Full-text PDF Free Access
Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article)
Joseph H. Silverman.
Bull. Amer. Math. Soc. 54 (2017), 591-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The classical Artin approximation theorems
Herwig Hauser.
Bull. Amer. Math. Soc. 54 (2017), 595-633
Abstract, references and article information
Full-text PDF Free Access
Essential dimension
Alexander S. Merkurjev.
Bull. Amer. Math. Soc. 54 (2017), 635-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 54 (2017), 663-673
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Basic noncommutative geometry, 2nd edition, by Masoud Khalkhali.
Reviewer: Guoliang Yu
Bull. Amer. Math. Soc. 54 (2017), 675-679
Review information
Full-text PDF Free Access
Combinatorial algebra: syntax and semantics, by Mark V. Sapir.
Reviewer: Laurent Bartholdi
Bull. Amer. Math. Soc. 54 (2017), 681-686
Review information
Full-text PDF Free Access